Dec 9, 2007
Should atripla be taken on an empty stomach, or is it better to have a little food to help absorption?
| Response from Dr. Wohl
Either way. But, if you take Atripla with food, the efavirenz portion is better absorbed and this can increase the risk of side effects from this med (dizziness, vivid dreams). If you notice no problem taking the med with food, go for it.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Red Spots After Touching Stripper Worried I Have HIV
- Purple Spots After Licking Rectum Worried I Have HIV
- Sinus Infection After Oral Sex Worried I Have HIV
- Trouble Urinating After Sex With Stripper Worried I Have HIV
- White Spots After Sex With Sex Worker Worried I Have HIV
- Assistant Bloated Stomach Vaginal Black Bleeding
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.